Advances in Mathematics: Scientific Journal

 

Editorial Board

Instructions for authors

Content

Subscription  

  

 

Vol. 5, No. 1, 2016 

  

Yurii B. Zelinskii

PROBLEM OF SHADOW (COMPLEX CASE)

 

Yasar Polatoglu

GROWTH AND DISTORTION THEOREMS FOR GENERALIZED q-STARLIKE FUNCTIONS

 

H. Esra Özkan Uçar

SOME PROPERTIES OF THE SOLUTION SET OF THE NON-LINEAR ELLIPTIC DIFFERENTIAL EQUATION fz = w(z)fz

 

Adriana Oprea and Daniel Breaz

SOME PROPERTIES OF INTEGRAL OPERATORS OF p-VALENT FUNCTIONS

 

Zbigniew Pasternak-Winiarski

REPRODUCING KERNELS FOR HOLOMORPHIC VECTOR BUNDLES

 

Yasemin Kahramaner

A CERTAIN  CLASS OF  HARMONIC MAPPINGS RELATED TO THE CLOSE-TO-CONVEX FUNCTIONS OF ORDER BETA 

 

Shahram Najafzadeh

APPLICATION OF SALAGEAN OPERATOR ON UNIVALENT FUNCTIONS WITH RESPECT TO k-SYMMETRIC POINTS 

 

Elena Karamazova and Nikola Tuneski

SOME INEQUALITY RELATIONS INVOLVING MULTIVALENT FUNCTIONS

 

PaweŠl M. Wójcicki

METHOD OF ALTERNATING PROJECTIONS IN A GENERAL CONSTRUCTION OF THE WEIGHTED BERGMAN KERNEL 

 

Roberta Bucur and Daniel Breaz

PROPERTIES OF A GENERAL INTEGRAL OPERATOR  

 

Mehmet Fatih Ucar and Hikmet Caglar

GALERKIN METHOD FOR FRACTIONAL DIFFUSION EQUATION  

 

Arzu Yemisci

QUASI CONFORMAL HARMONIC MAPPINGS RELATED TO CONVEX FUNCTIONS

 

Radu Diaconu and Camelia Clenci

PRESERVING PROPERTIES OF SUBCLASSES OF p-VALENT FUNCTIONS BY USING INTEGRAL OPERATORS

 

Olubunmi A. Fadipe-Joseph, Bolade O. Moses and Matthew O. Oluwayemi

CERTAIN NEW CLASSES OF ANALYTIC FUNCTIONS DEFINED BY USING SIGMOID FUNCTION

 

 

Vol. 5, No. 2, 2016 

  

Sahsene Altinkaya and Sibel Yalçin

THIRD HANKEL DETERMINANT FOR BAZILEVIC FUNCTIONS 

  

Serkan Demiriz and Adem Sahin

Q-CESÀRO SEQUENCE SPACES DERIVED BY Q-ANALOGUE  

  

Edmond Aliaga and Nikola Tuneski

SCHWARZIAN DERIVATIVE AS A CONDITION FOR UNIVALENCE  

  

Mushtaq Ahmad Shah, Mridula Purohit and M.H.Gulzar

A SURVEY AND STRENGTHENING OF ERDOS GYARFAS CONJECTURE   

  

Ramiz Vugdalic

INTEGRATED SEMIGROUPS AND ONCE INTEGRATED GROUP OF ROTATION IN THE COMPLEX PLANE   

  

T. Thulasiram, T.V. Sudharsan and K. Suchithra

INCLUSION RELATIONS FOR A CERTAIN SUBCLASS OF STARLIKE AND CONVEX FUNCTIONS

OF COMPLEX ORDER BASED ON DZIOK-RAINA OPERATOR

  

Nacima Memic and Zenan Sabanac

ON SOME SUBSEQUENCES OF FEJÉR MEANS FOR INTEGRABLE FUNCTIONS

ON UNBOUNDED VILENKIN GROUPS

 

Georgi Evtimov, Delyan Keremedchiev and Maria Barova

IMAGE VECTORIZATION AND COLORS REDUCTION WITH ANT COLONY OPTIMIZATION 

 

Ramiz Vugdalic and Sanela Halilovic

A FORMULA FOR n-TIMES INTEGRATED C0 GROUP OF OPERATORS (∈ N) 

 

Seda Gulen and TURGUT Ozis

INVESTIGATION OF COMPACT FINITE DIFFERENCE SOLUTIONS

OF STEFAN PROBLEM WITH DIFFERENT BOUNDARY CONDITIONS

 

Serife Muge Ege

EXTENDED TRAVELING WAVE SOLUTIONS FOR SOME NONLINEAR EQUATIONS 

 

G. Aras-Gazic‚, J. Pecaric‚ and A. Vukelic

GENERALIZATION OF JENSEN'S AND JENSEN-STEFFENSEN'S INEQUALITIES AND 

THEIR CONVERSES BY HERMITE'S POLYNOMIAL AND MAJORIZATION THEOREM

 

Elena Hadzieva, Katerina Hadzi-Velkova Saneva and Ninoslav Marina

ON THE EIGENVALUES OF A MATRIX REPRESENTING EQUIVALENCE RELATION 

 

Sevgi Esen Almali

ON APPROXIMATION PROPERTIES OF NON-CONVOLUTION TYPE 

OF INTEGRAL OPERATORS FOR NON-INTEGRABLE FUNCTION

 

Brian Fisher, Fatma al-Sirehy and Emin Ozcag

RESULTS INVOLVING GAUSSIAN ERROR FUNCTION erf(|x|1/2) AND 

THE NEUTRIX CONVOLUTION

 

James F. Peters

TWO FORMS OF PROXIMAL PHYSICAL GEOMETRY. AXIOMS, SEWING REGIONS TOGETHER, 

CLASSES OF REGIONS, DUALITY, AND PARALLEL FIBRE BUNDLES

 

Shigeyoshi Owa

A NOTE ON SUBORDINATIONS FOR CERTAIN ANALYTIC FUNCTIONS